# SDR REXA2013012100166

- Difficulty date: January 21, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 22,353 hours, 19,794 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR WILL NOT OPEN FROM INSIDE, AND IS DIFFICULT TO OPEN FROM OUTSIDE.  FOUND DOOR REQUIRED LUBRICATION PER AMM 52-11-00.  LUBRICATED REINSPECTED AND OPS CHECK PASSENGER DOOR IAW AMM 52-11-00.  OPC GOOD COULD NOT DUPLICATE.  AIRCRAFT OK FOR SERVICE.
